BRAND NAME:?BOSKAGENERIC NAME:?Paracetamol 500mg + caffeine 30mgCLASS:?ANALGESIC & ANTI-INFLAMMATORYPACK SIZE:?2 x 10 tabletsAMOUNT:??850FORM:?tabletsDESCRIPTION:?This product is used to treat headaches, migraine, toothache, and backache
There are no reviews for this product.
Write a review
Your Name
Your Review
Note: HTML is not translated!
Rating
??? Bad?
?
?
?
?
?Good
Continue
Reviews
There are no reviews yet.